# SDR DXTA2011022304475

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N903
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 8,953 hours, 5,461 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 67421801
- Part serial: BMC074
- Condition: Leaking
- Location: Mlg
- Part time: 119 hours, 2,220 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF, HANDLE WOULD NOT MOVE. HEARD A LOUD "THUMP" IN THE NOSE WHEEL AREA PRIOR TO LANDING AT OUR DIVERSION AIRPORT.  CHECKED VOLTAGE AT GEAR HANDLE CONNECTOR PLUG VOLTAGE WAS LESS THAN REQUIRED, CHANGED LANDING GEAR LOGIC MODULE, VOLTAGE CHECKED GOOD.  GEAR HANDLE STILL INTERMITTENT, SERVICED NOSE STRUT NO CHANGE. FOUND NLG SQUAT SWITCH STRIKER PLATE  AND NLG STRUT UPPER BARREL TO BE LOOSE. LOST 40 PSI OVER A 12 HR PERIOD.  INSTALLED REBUILT STRUT.  OPS & LEAK CHECKED GOOD IAW 32-20-02.
